# SDR SWAA042721

- Difficulty date: September 19, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 50,418 hours, 46,836 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG AFT INBOARD STABILIZER FITTING CORRODED.  REMOVED AND REPLACED LT MLG STABILIZER FITTING PER MM.
